DONT DO IT!!! I've only had the Paraguard in for 6 months and already noticed several things. I had it put in after my tenth baby and it didn't hurt at all. The bleeding from my first period was, as I call it, niagra falls! I was in the bathroom every ten to fifteen minutes changing pads. It was awful! 6 months in, my monthly cycles are still heavy but manageable. I am tired all the time (more than usual) Could be from anemia which is caused by the loss of so much blood... still paraguard to blame. The things that bother me are severe joint pain and hair loss. The simple task of pushing the release button on the infant carseat is painful, making a fist hurts and typing on the computer is limited. I noticed my hair loss in a photograph that was taken of my profile and I couldn't believe it. I started researching because the only thing my Dr mentioned was heavier periods. I definately don't have the "bright eyes" anymore. People used to compliment my on my eyes all the time. Now they look yellow and dull. Shame I have to save up $100 bucks first to have this removed. But I can't wait to have this thing GONE.. It will be the best $100 bucks spent.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.